Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can I concieve after taking nerothisterone 5 for no menses ?

can i conceive after taking nerothisterone 5. i had no menses , but i have been on medication all in vein. th scan says mi uterus is of samll, overies not seen properly. but wen i was put on nerothisterone 5 i got mi menses for 2 days only. there medication was for two weeks. will i conceive after this its like the problem is with ovaries? advise. Doreen
Asked On : Fri, 27 May 2011
Answers:  3 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello kyamperie doreen;
welcome to HealthcareMagic
The main criteria for conception are :-
-regular periods
-proper ovulation
-patent fallopian tubes &
-normal semen analysis of your husband.
Since your ultrasound scan shows small uterus and ovaries not seen properly that means there is some problem with ovaries like under developed;cyst in ovaries;or then scan is not up to the mark.Also other problem is that the menses are irregular or absent till you take hormonal medicines like Norethisterone 5.So i would advise you to consult a Gynaecologist and get treated to make periods regular and for proper further investigation and treatment.Also get a repeat scan done 5-7 days from start of your periods if they come after medicine.Please discuss with a Gynaec and get treated and you may conceive after proper treatment if all the above criteria become normal.
All the best.
Answered: Wed, 8 Jun 2011
I find this answer helpful
General & Family Physician Dr. M. R. Surabhi's  Response
less chances !!!!
Answered: Wed, 8 Jun 2011
I find this answer helpful
  User's Response

These are harmonal pills so they help you to regulate your cycle and ovulation.It also helps in Hormonal imbalance. so continue the treatment and give regular followup to your doctor. Treatment depend on each other.
Answered: Fri, 27 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor